{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,6,3]],"date-time":"2026-06-03T22:22:37Z","timestamp":1780525357514,"version":"3.54.1"},"reference-count":10,"publisher":"Elsevier BV","license":[{"start":{"date-parts":[[2020,10,1]],"date-time":"2020-10-01T00:00:00Z","timestamp":1601510400000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/tdm\/userlicense\/1.0\/"},{"start":{"date-parts":[[2020,10,1]],"date-time":"2020-10-01T00:00:00Z","timestamp":1601510400000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/legal\/tdmrep-license"}],"content-domain":{"domain":["clinicalkey.com","clinicalkey.com.au","clinicalkey.es","clinicalkey.fr","clinicalkey.jp","lungcancerjournal.info","elsevier.com","sciencedirect.com"],"crossmark-restriction":true},"short-container-title":["Lung Cancer"],"published-print":{"date-parts":[[2020,10]]},"DOI":"10.1016\/j.lungcan.2020.09.001","type":"journal-article","created":{"date-parts":[[2020,9,6]],"date-time":"2020-09-06T06:46:10Z","timestamp":1599374770000},"page":"177-178","update-policy":"https:\/\/doi.org\/10.1016\/elsevier_cm_policy","source":"Crossref","is-referenced-by-count":10,"special_numbering":"C","title":["Esomeprazole-induced Stevens-Johnson syndrome in a patient who underwent nivolumab therapy for advanced lung adenocarcinoma"],"prefix":"10.1016","volume":"148","author":[{"given":"Yi-Tsz","family":"Lin","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"James Chih-Hsin","family":"Yang","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Chia-Yu","family":"Chu","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"78","reference":[{"issue":"4","key":"10.1016\/j.lungcan.2020.09.001_bib0005","doi-asserted-by":"crossref","first-page":"381","DOI":"10.1111\/cup.12876","article-title":"Epidermal programmed cell death-ligand 1 expression in TEN associated with nivolumab therapy","volume":"44","author":"Vivar","year":"2017","journal-title":"J. Cutan. Pathol."},{"key":"10.1016\/j.lungcan.2020.09.001_bib0010","doi-asserted-by":"crossref","first-page":"110","DOI":"10.1016\/j.lungcan.2018.12.030","article-title":"Osimertinib-induced Stevens-Johnson syndrome in a patient with EGFR T790M mutation-positive non-small cell lung cancer","volume":"129","author":"Lin","year":"2019","journal-title":"Lung Cancer"},{"key":"10.1016\/j.lungcan.2020.09.001_bib0015","doi-asserted-by":"crossref","first-page":"1259","DOI":"10.2147\/CMAR.S163391","article-title":"Severe cutaneous adverse reactions induced by targeted anticancer therapies and immunotherapies","volume":"10","author":"Chen","year":"2018","journal-title":"Cancer Manag. Res."},{"issue":"1","key":"10.1016\/j.lungcan.2020.09.001_bib0020","doi-asserted-by":"crossref","first-page":"283","DOI":"10.1093\/annonc\/mdx640","article-title":"Stevens-Johnson syndrome during nivolumab treatment of NSCLC","volume":"29","author":"Salati","year":"2018","journal-title":"Ann. Oncol."},{"issue":"6","key":"10.1016\/j.lungcan.2020.09.001_bib0025","doi-asserted-by":"crossref","first-page":"803","DOI":"10.1586\/eci.11.66","article-title":"The current understanding of Stevens-Johnson syndrome and toxic epidermal necrolysis","volume":"7","author":"Mockenhaupt","year":"2011","journal-title":"Expert Rev. Clin. Immunol."},{"issue":"1","key":"10.1016\/j.lungcan.2020.09.001_bib0030","doi-asserted-by":"crossref","first-page":"60","DOI":"10.1038\/clpt.2009.252","article-title":"ALDEN, an algorithm for assessment of drug causality in Stevens-Johnson Syndrome and toxic epidermal necrolysis: comparison with case-control analysis","volume":"88","author":"Sassolas","year":"2010","journal-title":"Clin. Pharmacol. Ther."},{"issue":"16","key":"10.1016\/j.lungcan.2020.09.001_bib0035","doi-asserted-by":"crossref","first-page":"4023","DOI":"10.1158\/1078-0432.CCR-15-2872","article-title":"Cytotoxic cutaneous adverse drug reactions during anti-PD-1 therapy","volume":"22","author":"Goldinger","year":"2016","journal-title":"Clin. Cancer Res."},{"issue":"12","key":"10.1016\/j.lungcan.2020.09.001_bib0040","doi-asserted-by":"crossref","first-page":"1437","DOI":"10.2217\/imt-2016-0074","article-title":"Dermatologic adverse events of checkpoint inhibitors: what an oncologist should know","volume":"8","author":"Habre","year":"2016","journal-title":"Immunotherapy"},{"issue":"1","key":"10.1016\/j.lungcan.2020.09.001_bib0045","doi-asserted-by":"crossref","first-page":"161","DOI":"10.1016\/j.jaad.2014.02.035","article-title":"Ipilimumab in patients with cancer and the management of dermatologic adverse events","volume":"71","author":"Lacouture","year":"2014","journal-title":"J. Am. Acad. Dermatol."},{"issue":"4","key":"10.1016\/j.lungcan.2020.09.001_bib0050","doi-asserted-by":"crossref","first-page":"181","DOI":"10.1016\/j.dsi.2013.09.005","article-title":"Consequences of drug binding to immune receptors: immune stimulation following pharmacological interaction with immune receptors (T-cell receptor for antigen or human leukocyte antigen) with altered peptide-human leukocyte antigen or peptide","volume":"31","author":"Pichler","year":"2013","journal-title":"Dermatol. Sin."}],"container-title":["Lung Cancer"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0169500220305985?httpAccept=text\/xml","content-type":"text\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0169500220305985?httpAccept=text\/plain","content-type":"text\/plain","content-version":"vor","intended-application":"text-mining"}],"deposited":{"date-parts":[[2025,9,30]],"date-time":"2025-09-30T12:47:51Z","timestamp":1759236471000},"score":1,"resource":{"primary":{"URL":"https:\/\/linkinghub.elsevier.com\/retrieve\/pii\/S0169500220305985"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2020,10]]},"references-count":10,"alternative-id":["S0169500220305985"],"URL":"https:\/\/doi.org\/10.1016\/j.lungcan.2020.09.001","relation":{},"ISSN":["0169-5002"],"issn-type":[{"value":"0169-5002","type":"print"}],"subject":[],"published":{"date-parts":[[2020,10]]},"assertion":[{"value":"Elsevier","name":"publisher","label":"This article is maintained by"},{"value":"Esomeprazole-induced Stevens-Johnson syndrome in a patient who underwent nivolumab therapy for advanced lung adenocarcinoma","name":"articletitle","label":"Article Title"},{"value":"Lung Cancer","name":"journaltitle","label":"Journal Title"},{"value":"https:\/\/doi.org\/10.1016\/j.lungcan.2020.09.001","name":"articlelink","label":"CrossRef DOI link to publisher maintained version"},{"value":"simple-article","name":"content_type","label":"Content Type"},{"value":"\u00a9 2020 Elsevier B.V. All rights reserved.","name":"copyright","label":"Copyright"}]}}